The Diophantine equation$x$^{2}+7=2^{$n$}

T. Nagell

TBD mathscidoc:1701.332158

Arkiv for Matematik, 4, (2), 185-187, 1961.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 451 downloads ] [ 0 comments ]
@inproceedings{t.1961the,
  title={The Diophantine equation$x$^{2}+7=2^{$n$}},
  author={T. Nagell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425347584967},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={2},
  pages={185-187},
  year={1961},
}
T. Nagell. The Diophantine equation$x$^{2}+7=2^{$n$}. 1961. Vol. 4. In Arkiv for Matematik. pp.185-187. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425347584967.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved